| Model Number |
371115 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device was returned for evaluation.The root cause is manufacturing error.If a foil jam occurs on the manufacturing line, it needs to be cleared of affected material so that product can undergo the sealing process.In this case, it appears that was not done, leading to poor seals on some foil pouches.Internally, we are updating our instructions to be more clear about clearing affected material from foil jams.In addition, we are updating the inspection procedure to review seal width more often.These should greatly reduce this type of malfunction moving forward.This should be considered the final report.However, if any additional relevant information is identified it will be submitted in a supplemental report.
Event or Problem Description
Complainant alleges "seal on sterile packaging is compromised.During a procedure, it was noticed that 15ea did not have a good seal.No delay in procedure.".
Additional Manufacturer Narrative
The actual devices were returned for evaluation.The root cause is manufacturing error.If a foil jam occurs on the manufacturing line, it needs to be cleared of affected material so that product can undergo the sealing process.In this case, it appears that was not done, leading to poor seals on some foil pouches.Internally, we are updating our instructions to be clearer about clearing affected material from foil jams.In addition, we are updating the inspection procedure to review seal width more often.These should greatly reduce this type of malfunction moving forward.If any additional relevant information is identified, it will be submitted in a supplemental report.